# SDR MDGA200700001

- Difficulty date: May 5, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N977AA
- Make and model: Beech C90
- Aircraft serial: LJ555
- Engine: Pwa PT6A6
- Engine time: 18,727 hours, 37,356 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUT DOWN OF RIGHT ENGINE.  TIME SINCE OH WAS 1210.00 HOURS.
